# SDR SWAA2022092283079

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 40,027 hours, 24,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN NEXT TO EXIT DOOR (OVER WING; FO SIDE) IS UNSECURED / [01] REMOVED AND REPLACED THE EXIT SIGN ABOVE THE RIGHT WING NEAR THE EMERGENCY EXIT DOOR PER S.I.P.
